Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Had done a intralasik surgery for shortsightedness. Seeing halos. Side effect?

Hello Dr John Merey, I had done a intralasik sugery on June 27 2012, for short sight with power of - 7.25 on both the eyes (spectacle). Now i am getting halos arround the flourecent lights and star bursts around lights in nights. I had checked with the Dr last week, He said this is the side effect of Lasik sugery and it cannot be cured. Since my pupile size is larger at night Because of which i am getting halos and sarburst. He told me to use Luberex -DS regularly it could improve the vission. Dr John is there any alternative suggesstion for curing the Halos and starburst at night. I am from india. Please give me your sugession and advise. Thanks, Vijay.A
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Star bursts and halos around the light following lasik surgery is commonly seen in post operative period. This usally disappears by 6 months and the severity decreases as the duration from the surgery increases.
These symptoms are more in night as the pupil size is larger in night leading to the entry of light from the border between the operated and non operated part of the cornea.
Nothing to worry much as these symptoms do decrease by 6 months after surgery. PLease do attend regular followup as advised by your eye doctor.
Thank you
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor